MathSciNet Relay Station
MathSciNet bibliographic data
MR1432810 (98f:47057) 47G30 (35S05 35S30)
Boulkhemair, A. Remarks on a Wiener type pseudodifferential algebra and Fourier integral operators. Math. Res. Lett. 4 (1997), no. 1, 53–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement